# SDR ASAA2023091045052

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 34,281 hours, 10,808 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"INFO ONLY" RIGHT "PACK" LIGHT ILLUMINATED, RESET PER QRH, OPERATING NORMAL. GROUNDED - YES. INFO NOTED ACCOMP. PACK ZONE TEMP CONT. BITE TEST NO FAULTS LAST FLT & BOTH CONT. PASS TEST WITHNO FAULTS. REF. M/21-61-00-700-806-002 SA/MC NOTIFIED MARK.
